# SDR V0XD20140210018

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 INTERCOSTAL AT FS 364.00 CORRODED.  REPLACED NR 1 INTERCOSTAL AT FS 364.00 WITH NEW PN SH670-32077-4 IAW SRM 51-42-21, 51-40-11, 51-21-11, 51-25-06, 51-25-16 & AMM 20-70-00, 51-42-06.
